Asymptotic expansion of the distribution of the generalized variance for noncentral Wishart matrix, when Ω=O(n)

  • Nariaki Sugiura
  • Hisao Nagao
Article

Keywords

Characteristic Function Generalize Variance Asymptotic Expansion Null Distribution Characteristic Root 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Anderson, T. W. (1946). The non-central Wishart distribution and certain problems of multivariate statistics.Ann. Math. Statist. 17, 409–431.MATHGoogle Scholar
  2. [2]
    Constantine, A. G. (1963). Some non-central distribution problems in multivariate analysis,Ann. Math. Statist.,34, 1270–1285.MATHMathSciNetGoogle Scholar
  3. [3]
    Fujikoshi, Y. (1968). Asymptotic expansion of the distribution of the generalized variance in the non-central cases.J. Sci. Hiroshima Univ., Ser. A-I,32, 293–299.MATHMathSciNetGoogle Scholar
  4. [4]
    Fujikoshi, Y. (1970). Asymptotic expansions of the distributions of test statistics in multivariate analysis.J. Sci. Hiroshima Univ., Ser. A-I,34, 73–144.MATHMathSciNetGoogle Scholar
  5. [5]
    Nagao, H. (1970). Asymptotic expansions of some test criteria for homogeneity of variances and covariance matrices from normal populations.J. Sci. Hiroshima Univ., Ser. A-I,34, 153–247.MATHMathSciNetGoogle Scholar

Copyright information

© Institute of Statistical Mathematics 1971

Authors and Affiliations

  • Nariaki Sugiura
    • 1
    • 2
  • Hisao Nagao
    • 1
    • 2
  1. 1.Hiroshima UniversityHiroshimaJapan
  2. 2.Kumamoto UniversityKumamotoJapan

Personalised recommendations